# SDR 95ZZZX1968

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Cap
- Part number: 35165050259
- Condition: Cracked
- Location: Te Flap
- Part time: 9,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED MAINTENANCE, A SMALL CRACK INBD END CAP, WAS FOUND 4 INCHES UP FROM T/E ON TOP OF FLAP.  REPAIRED WITH PATCH.
